# SDR SWAA2022011159799

- Difficulty date: January 8, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737
- Aircraft serial: 27859
- Aircraft time: 77,112 hours, 45,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: OVERHEAD BIN EMERGENCY EXIT LIGHT AT 4 ABC HAS FRACTURED AND SEPARATING LENS. / [01] REPLACED LENS AT 4ABC OPS CK GOOD REF AMM 33-51-03; [02] C/W
